# SDR 04FDEA01979

- Difficulty date: July 6, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge Bracket
- Part number: ARC1991
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP OUTBOARD AFT HINGE, OUTBOARD PIVOT HOLE FOUND CORRODED. CORROSION REMOVED PER CMM 20-11-02, PAGES 2 - 4.  ORIGINAL DIAMETER = 1.062, FINAL DIAMETER = 1.094.  COMPLIED WITH FEDEX EA 1-5750-76784, WINGS - LEFT AND RIGHT   OUTBOARD FLAP - OUTBOARD HINGE BRACKET BORE CORRODED
